# SDR REXA2024022700231

- Difficulty date: November 15, 2023
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: CC670391713
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PANEL 196DR HAS A CORRODED LANDING STRIP. REMOVED STRAP ASSEMBLY FROM FAIRING PANEL 196DR PER CRJ 900 SRM 51-41-02-001-001-A01.  INSTALLED A FABRICATED NEW WING TO FUSELAGE FAIRING JOINT STRAP P/N CC670-39171-3 IAW CRJ 900 SRM 51-24-36-001-001-A01 AND 51-40-11-001-001-A01. REFERENCED DRAWING CC670-39170 FOR MATERIAL SPECS ONLY. NEW JOINT STRAP IS MADE FROM 2024-T3, .063"", PO# 5-5501."
